University Links: Home Page | Site Map
Covenant University Repository

COMMON FIXED POINT THEOREMS FOR GENERALIZED CONTRACTION MAPPINGS ON UNIFORM SPACES

Eke, Kanayo Stella (2016) COMMON FIXED POINT THEOREMS FOR GENERALIZED CONTRACTION MAPPINGS ON UNIFORM SPACES. Far East Journal of Mathematical Sciences, 99 (11). pp. 1753-1760. ISSN 0972-0871

[img] PDF
Download (72Kb)
Item Type: Article
Subjects: Q Science > Q Science (General)
Q Science > QA Mathematics
Divisions: Faculty of Engineering, Science and Mathematics > School of Mathematics
Depositing User: Mrs Hannah Akinwumi
Date Deposited: 06 Feb 2017 11:57
Last Modified: 06 Feb 2017 11:57
URI: http://eprints.covenantuniversity.edu.ng/id/eprint/7740

Actions (login required)

View Item View Item